Micronor is a form of contraceptive as you know but, it is less likely to help you with the symptoms of the menopause, the types of symptoms you are describing are all too common with an oestrogen level that is becoming lower, with some women experiencing these types of symptoms more than others.
Given what you describe we suspect the progesterone in your Micronor combined with the lowering oestrogen levels that would seem to be happening in your blood is causing these types of symptoms to present. WE can tell you that forgetfulness and mixing words is something women can and do experience when their oestrogen is falling or they have become progesterone dominant which is essentially the same thing. While we wouldn't recommend stopping your Micronor.
We do think that a talk either with your doctor or a specialist Menopause clinic will help you transition if it's necessary to a more suitable hormone regime to help settle these symptoms.
Answered by the Health at Hand nurses
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.
It’s difficult to give a definite answer to this question, as it’s so variable...Read More
The fact that the mark has become less obvious is reassuring, but I would still strongly advise you to get it checked out.Read More
I would suggest that your first port of call should be your GP. They can talk to her about all sorts of risks – for instance, as a smoker, her risk of dying from heart disease may well be very much greater than her risk of colon cancer.Read More
There are a few conditions that can cause a long-term itchy rashRead More
I have been injecting steroids in cycles over the last yearRead More
Inguinal hernias are fairly common in men and they can be caused by a loss of tone.Read More
As long as your surgery goes smoothly you should be moving around within a few hours of coming round from your anaesthetic.Read More
Typically a person should not drive a car until their stitches are removed...Read More
Slightly low levels of vitamin D are extremely common, and rarely cause symptomsRead More
It sounds as if you have had quite a nasty fall which has left you feeling very bruised and tender around the chest and rib cage area.Read More
Pain in your bottom is a common problem, and it can be very distressing.Read More